# SDR 03FDEA01884

- Difficulty date: November 6, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 33,536 hours, 14,640 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D221270005
- Part serial: DRG37
- Condition: Low
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WOULD NOT RETRACT ON SYS 2 SWITCHED TO SYS 1, STILL WOULD NOT RETRACT.  THREE GREEN DOWN WITH 3 RED UNLK.  FOUND RIGHT SIDE PITCH DAMPER INDICATION, RESET PIN & RESERVICED PITCH DAMPER WITH   NITROGEN TO 1700 PSI.  FOUND THE SYSTEM AT 1000 PSI.  ALSO PERFORMED A BITE CHECK ON PROX BOX & ALL SYSTEMS ARE GOOD.  A/C OK FOR SERVICE.  ALL SERVICING PERFORMED PER M/M 12-12-3 2-0 SECTION 9.
